Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
K-La

Accutane question

I'm 17 now and my old derm put me on Accutane when I was 14. It didn't do anything for my skin and the side effects for me were REALLY bad. The worst one I would have to say is my hair and eyelashes falling out like crazy. I think I was on the 40mg (or whatever) so I was wondering something; Could I be put on a lower dosage and just have a longer trial run? Like instead of the regular 5 months or whatever it is, could it be longer? Because doesn't the lower dosage not give you as many side effects? The hair loss thing really scares me because my hair is much thinner now than it was before I took the drug. First i'm going to have laser treatments and if those don't work (and my Diane-35 doesn't work) then I might do that. Is it possible? I know I should just talk to a derm about this but mine will jump ahead right away and want to put me on it ASAP which I do not want. I want to think about it first and do Smoothbeam as well beforehand. ALSO: Next fall, I was planning on doing something drastic to my hair. I want to go from brown to blonde with platinum blonde streaks. That involves bleach. Do I dare do that before, while on, or after Accutane? Sounds scary. confused.gif

Share this post


Link to post
Share on other sites

Hi,

I'm not sure about the hair dyeing...but I think you could definitely be on a lower dose for longer. My derm is doing that with me because she doesn't want the side effects to get worse.

Share this post


Link to post
Share on other sites

Ok, thanks for the info. biggrin.gif I was almost certain it could be done but I was just double checking. And I'm pretty sure bleaching at the time would be bad so maybe I'll wait on doing my hair or ask my derm about it. I mean, its not like I don't take care of my hair. I still deep condition and stuff but its Accutane and...well yeah....hmmm. confused.gif

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×